# SDR ASOA201101324

- Difficulty date: July 11, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 18,062 hours, 16,830 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT 14TH STG DUCT PRIOR TO DECENT CW QRH MESSAGE DID NOT GO OUT IN THE DESIGNATED TIME PERIOD.  EMERGENCY DECLARED AS A PRECAUTION.  R & R LT 14TH STAGE PYLON LOOP ELEMENT ASSY IAW AMM 36-21-04, PERFORMED 2 HIGH POWER ENGINE RUNS OPERATIONALLY CHECKED LT 14TH STAGE LOOPS OPS CHECK GOOD AT THIS TIME.  NO WARNING MESSAGES AT THIS TIME, A/C OK FOR SERVICE.
